# SDR SWAA2023092893541

- Difficulty date: August 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION *** FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP CORRODED THRU @ LBL 11 BETWEEN STA 294.5 AND STA 312 MKD DOT<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE BETWEEN STA 294.5 AND STA 312 LBL 11 PER B737-700 SRM 51-40-02-0G-0 AND DRWG#141A5600.;[02] RII -- VERIFIED.
